# SDR MALA010311

- Difficulty date: March 1, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, NASHVILLE, TN. FOUND FLOOR PANEL FLANGE 122CZ BETWEEN FS STA 272.0 AND 288.0 HAS CORROSION.  MAINTENANCE BLENDED OUT CORROSION, MATERIAL REMOVED IS OUT OF LIMITS, REMOVED DAMAGED FLANGE, FABRICATED NEW FLANGE ANGLE FROM 2024T .040 AS PER SAMPLE, ALODINED, PRIMED AND TOPCOATED.
